# SDR SWAA2024062889891

- Difficulty date: May 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING 2024-341119<[01] REPLACED ANGLE LOC. TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2930 SHEET: 7 REV: -. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE LOC. TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2930 SHEET: 7 REV: -. SEE INDIVIDUAL SIGNS OFF BELOW.
